Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Missy.J

Heart Palpitations?

Recommended Posts

So my heart is doing weird things..

it would beat really slow, my pulse felt softer than usual, and then it would suddenly start beating really fast as though it was trying to catch up.

It only happened when I was lying down and it kept me awake because everytime it started beating fast it was enough to wake me up. Then I'd get dizzy until it slowed down again.

It happened 2 nights ago and I was fine last night, so maybe I'll go see a doctor if it happens again.

Does anyone know what this could be or if it could be related to accutane?

Link to comment
Share on other sites

Moved to accutane posts. Could be related to Accutane. Could be related to dehydration. Check with your doctor for sure.

Link to comment
Share on other sites

Missy,

Not sure when you started accutane but I experienced the same thing the 1st or 2nd night I took it and it hasn't reoccurred since.

I consulted my GP & Derm and they were fine with me continuing as long as it wasn't a normal occurrence. I had a TON of lab work done in addition to the ones required for accutane and eveything came back within normal range.

Read my post, perhaps maybe you had anxiety as I did...

Hope all is well!!

Regards,

Jason

Edited by Jason12676
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×